Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

The definite integral of the product of linear functions


Authors: R. E. von Holdt and R. J. Howerton
Journal: Math. Comp. 17 (1963), 419-425
MSC: Primary 65.55
DOI: https://doi.org/10.1090/S0025-5718-1963-0169375-0
MathSciNet review: 0169375
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. Ford & R. Howerton, A FORTRAN Subroutine for Elimination of Superfluous Points of a Pointwise Determined Function, URCL-7150, Lawrence Radiation Laboratory, 1962.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1963-0169375-0
Article copyright: © Copyright 1963 American Mathematical Society